# SDR DALA2016070805162

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB, STA Y=460 IN REF CARD 24, ZONE 200.  CARD 79, ZONE 200.  DUE TO EXCESSIVE DAMAGE CUSP WEB MUST BE REPAIRED. FASTENERS WERE REMOVED IAW SRM 51-41-02, PAR 7C, DAMAGE WAS REMOVED IAW SRM 53-00-55, HFEC INSPECTION WAS ACCOMPLISHED ALONG TRIM LINE, NO CRACKS WERE FOUND IAW NDT SPM 06-10-01. 001.  REPAIR PARTS WERE FABRICATED IAW SRM 53-00-55, REPAIR PARTS WERE INSTALLED IAW SRM 53-00-55, AND CIC WAS APPLIED IAW SRM 51-10-04.  RII COMPLETED.
